# SDR NACA2021120900001

- Difficulty date: December 9, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,182 hours, 18,730 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 140265
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. REMOVED AND REPLACED APU IGNITOR BOX OPS CHECKED GOOD AT THIS TIME IAW B767 AMM 49-41-03. NO PART INFORMATION AVAILABLE, UNIT REMOVED FROM SYSTEM.
